# SDR CA121210009

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 40,633 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT DEPARTED FOR A MAINTENANCE TEST FLIGHT.  PART WAY THROUGH THE CVR TEST, THE PILOTS RECEIVED THE MASTER CAUTION, NR 2 LOW OIL PRESSURE CAUTION LIGHT.  THE GAUGE CONFIRMED LOW OIL PRESSURE SO THEY SHUTDOWN NR 2 ENGINE AND RETURNED TO DEPARTURE AIRPORT.  THE ACFT LANDED WITH NO FURTHER INCIDENT.  THE ACCESSORY GEAR BOX OIL SEAL FOR THE ENGINE DRIVEN FUEL PUMP WAS FOUND TO BE LEAKING CAUSING THE ENGINE OIL TO BECOME DEPLETED BELOW MINIMUM LEVELS. THE OIL SEAL WAS REPLACED AND THE ENGINE DRIVEN FUEL PUMP AND FUEL CONTROL UNIT WERE ALSO REPLACED DUE TO OIL CONTAMINATION.
